# SDR CA081022006

- Difficulty date: October 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 15,331 hours
- Engine: Garrtt TPE3315
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE CREW SHUT DOWN DUE TO STEADY DROP OF OIL PRESSURE AND TORQUE FLUCTUATION, BELIEVED LATER THAT THE REAR CARBON SEAL BEGAN TO LEAK THUS INGESTION OIL IN ENGINE AND BURNT. ENGINE REMOVED FROM ACFT TO BE SENT FOR FURTHER TESTING AT ENGINE SHOP.
